# SDR DALA1200860963

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 57,665 hours, 43,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 1-12 AND ROWS 31-38 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE FOUND A WIRE SHORTED AT THE EXIT IDENTIFIER BY DOOR L1 AND APPLIED THE PROPER REPAIR.
